# SDR UIEA2020032300508

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,967 hours, 17,487 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2542A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG ANTI ICE VALVE EICAS.( PERFORMED REMOVAL AND REPLACEMENT OF LH ENGINE ANTI ICE AUTO RELAY K2105 IN THE P36 PANEL, NO FIX IAW WDM 30-21-11. P/N OFF: W26F4AM11, S/N: OFF: NSN.  ITEM M3: SECURED LH ANTI ICE VALVE (ENGINE) OPEN IAW DDG 30-21-01-04-02. TRANSFERRED TO MDDR #126081 IAW MEL 30-21-01-04-02, CAT C, DUE DATE 31MAR20.  LOGPAGE 1071428 ITEM #2: ACCOMPLISHED TAI VALVE TEST IAW AMM 30-21-03. OPS CK FAIL AT STEP E13(1). VALVE FAILED TO CLOSE WHEN COMMANDED. TAI DEACTIVATED PER DDG 30-21-01-04. DMI 126081 REMAINS.  LOGPAGE 1071428 ITEM #3: REMOVED AND REPLACED L ENG ANTI ICE VALVE IAW B767 30-21-03 AMM & 71-00-00. OPS CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS MDDR #126081. )
